TAUBERIAN THEOREMS FOR STATISTICAL CONVERGENCE


Gül E. , Albayrak M.

TAMKANG JOURNAL OF MATHEMATICS, vol.48, pp.321-330, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48
  • Publication Date: 2017
  • Doi Number: 10.5556/j.tkjm.48.2017.2406
  • Title of Journal : TAMKANG JOURNAL OF MATHEMATICS
  • Page Numbers: pp.321-330

Abstract

The Tauberian theorems for statistical limitable method are proved by both Fridy and Khan [2] andMoricz [10]. Here we generalize these theorems to (C; i) statistical limitable method.